Top answers from doctors based on your search:
Disclaimer

bruising easily

A 54-year-old member asked:
Dr. Heidi Fowler
24 years experience in Psychiatry
Bruising easily: As skin thins with age & there is less fat, blood vessels have less protection from injury. Some medications such corticosteroids or supplements s ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 36-year-old male asked:
Dr. Heidi Fowler
24 years experience in Psychiatry
Bruising easily: Bruise =contusion A bruise occurs when trauma injures capillaries & possibly venules causing blood to seep into the interstitial tissues surroun ... Read More
A 39-year-old member asked:
Dr. Heidi Fowler
24 years experience in Psychiatry
Flu: doesn't' usually cause easy bruising.
1
1 comment
A 50-year-old member asked:
Dr. Kevin Passer
34 years experience in Child Psychiatry
Yes: By purging food, one does not receive the proper nutrition, including various vitamins and other important components of food. A vitamin k deficiency ... Read More
1
1 thank
A 52-year-old member asked:
Dr. Kelty Baker
27 years experience in Hematology
Wt loss & bruising: Unexplained weight loss and unusual bruising can be due to a large variety of things, many of them serious. It is imperative that you see a physician ... Read More
3
3 thanks
A 53-year-old member asked:
Dr. Mark Galland
31 years experience in Orthopedic Surgery
See your doctor: You should see your primary care physician about this. He/she may be able to tell you the cause of your bruising and may suggest lab work to determine ... Read More
3
3 thanks
A 63-year-old female asked:
Dr. Gurmukh Singh
48 years experience in Pathology
Not basophils: All laboratory results need to be interpreted in the clinical context and the doctor who ordered the tests is usually in the best position to do that. ... Read More
A 48-year-old member asked:
Dr. Aruna Adaikkalam
37 years experience in Internal Medicine
Yes,unless meds ind: Platelets are one of the 3 cellular type in the blood. The other 2 are called red and white cells. Platelets we need for the normal integrity of blood ... Read More
5
5 thanks
A 39-year-old member asked:
Dr. Christian Schultheis
23 years experience in Hematology and Oncology
Sometimes: If the platelet count drops, it can cause bruising. Also if someone is on a blood thinner and receiving chemotherapy, they can bruise easier. Also d ... Read More
A 46-year-old member asked:
Dr. Marshall Solomon
47 years experience in Podiatry
Avoid pressure point: Avoid pressure points if you are taking blood-thinners have your inr checked periodical.
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month